Alert archive / California / Hazardous Seas Warnings in 2015

Hazardous Seas Warning 5, NWS Eureka, CA

February 28, 2015

NWS Eureka, CA issued this hazardous seas warning at Feb 28, 2015, 2:27 AM PST. It took effect at Feb 28, 2015, 3:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2015, 2:27 AM PST (10:27 UTC)
In effect from
Feb 28, 2015, 3:00 PM PST
Expired
Mar 1, 2015, 3:02 AM PST
In force
12 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WHUS76 KEKA 281027
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 AM PST SAT FEB 28 2015

PZZ475-281830-
/O.EXT.KEKA.SC.Y.0117.000000T0000Z-150304T1200Z/
/O.UPG.KEKA.SE.A.0002.150228T2300Z-150301T1100Z/
/O.NEW.KEKA.SE.W.0005.150228T2300Z-150301T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 AM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST SUNDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT.

* WINDS...NW 15 TO 25 KT...INCREASING TO 20 TO 30 KT SATURDAY  
EVENING. GUSTS TO 40 KT POSSIBLE.

* WAVES...STEEP NORTHERLY WAVES 9 FT AT 10 SECONDS EARLY TODAY.
  STEEP NORTHERLY WAVES WILL BUILD TO 11 TO 14 FT AROUND 11
  SECONDS BY SATURDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-281830-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150301T1100Z/
/O.NEW.KEKA.SE.W.0005.150228T2300Z-150301T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
227 AM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST SUNDAY. 

* WINDS...LIGHT WINDS THIS MORNING...BECOMING N 15 TO 25 KT BY
  THIS AFTERNOON.

* WAVES...STEEP NORTHERLY WAVES AROUND 8 FT AT 8 SECONDS EARLY
  TODAY. STEEP NORTHERLY WAVES WILL BUILD TO AROUND 11 FT AT 11
  SECONDS BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-281830-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150228T2000Z/
/O.CON.KEKA.GL.W.0005.150228T2000Z-150301T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
227 AM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PST
SUNDAY...

* WINDS...N 10 TO 20 KT THIS MORNING...INCREASING TO 20 TO 30 KT
  THIS AFTERNOON WITH GUSTS TO 40 KT THIS EVENING.

* WAVES...STEEP NORTHERLY WAVES AROUND 9 FT AROUND 9 SECONDS EARLY
  TODAY. SEAS WILL BUILD TO 10 TO 15 FT AROUND 10 SECONDS BY
  SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-281830-
/O.CON.KEKA.SC.Y.0118.000000T0000Z-150301T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
227 AM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...NW 10 TO 20 KT THROUGH SATURDAY NIGHT.

* WAVES...W 8 TO 9 FT AT 10 SECONDS EARLY TODAY. STEEP NORTHERLY
  WAVES WILL BUILD TO 7 TO 10 FT AT 10 SECONDS BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
486 
WHUS76 KEKA 281642
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
842 AM PST SAT FEB 28 2015

PZZ470-010045-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150228T2000Z/
/O.CON.KEKA.GL.W.0005.150228T2000Z-150301T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
842 AM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 AM PST
SUNDAY...

* WINDS...N 10 TO 20 KT THIS MORNING...INCREASING TO 25 TO 35 KT
  THIS AFTERNOON WITH GUSTS TO 45 KT THIS EVENING.

* WAVES...STEEP NORTHERLY WAVES AROUND 9 FT AROUND 9 SECONDS EARLY
  TODAY. SEAS WILL BUILD TO 10 TO 15 FT AROUND 10 SECONDS BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-010045-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150301T1100Z/
/O.CON.KEKA.SE.W.0005.150228T2300Z-150301T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
842 AM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PST SUNDAY...

* WINDS...LIGHT WINDS THIS MORNING...BECOMING N 15 TO 25 KT BY 
  THIS AFTERNOON. 

* WAVES...STEEP NORTHERLY WAVES AROUND 8 FT AT 8 SECONDS EARLY 
  TODAY. STEEP NORTHERLY WAVES WILL BUILD TO AROUND 11 FT AT 11 
  SECONDS BY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-010045-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150304T1200Z/
/O.CON.KEKA.SE.W.0005.150228T2300Z-150301T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
842 AM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PST SUNDAY...

* WINDS...NW 15 TO 25 KT...INCREASING TO 20 TO 30 KT SATURDAY 
  EVENING. GUSTS TO 40 KT POSSIBLE.

* WAVES...STEEP NORTHERLY WAVES 9 FT AT 10 SECONDS EARLY TODAY. 
  STEEP NORTHERLY WAVES WILL BUILD TO 11 TO 14 FT AROUND 11 
  SECONDS BY SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-010045-
/O.CON.KEKA.SC.Y.0118.000000T0000Z-150301T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
842 AM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...NW 10 TO 20 KT THROUGH SATURDAY NIGHT.

* WAVES...W 8 TO 9 FT AT 10 SECONDS EARLY TODAY. STEEP NORTHERLY 
  WAVES WILL BUILD TO 7 TO 10 FT AT 10 SECONDS BY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
963 
WHUS76 KEKA 282206
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
206 PM PST SAT FEB 28 2015

PZZ470-010615-
/O.CON.KEKA.GL.W.0005.000000T0000Z-150301T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
206 PM PST SAT FEB 28 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...N 10 TO 20 KT THIS MORNING...INCREASING TO 25 TO 35 KT 
  THIS AFTERNOON WITH GUSTS TO 45 KT THIS EVENING. 

* WAVES...STEEP NORTHERLY WAVES AROUND 9 FT AROUND 9 SECONDS 
  EARLY TODAY. SEAS WILL BUILD TO 10 TO 15 FT AROUND 10 SECONDS 
  BY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-010615-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150301T1100Z/
/O.CON.KEKA.SE.W.0005.150228T2300Z-150301T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
206 PM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM PST SATURDAY UNTIL
3 AM PST SUNDAY...

* WINDS...LIGHT WINDS THIS MORNING...BECOMING N 15 TO 25 KT BY 
  THIS AFTERNOON. 

* WAVES...STEEP NORTHERLY WAVES AROUND 8 FT AT 8 SECONDS EARLY 
  TODAY. STEEP NORTHERLY WAVES WILL BUILD TO AROUND 11 FT AT 11 
  SECONDS BY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-010615-
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150304T1200Z/
/O.CON.KEKA.SE.W.0005.150228T2300Z-150301T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
206 PM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM PST SATURDAY UNTIL
3 AM PST SUNDAY...

* WINDS...NW 15 TO 25 KT...INCREASING TO 20 TO 30 KT SATURDAY 
  EVENING. GUSTS TO 40 KT POSSIBLE. 

* WAVES...STEEP NORTHERLY WAVES 9 FT AT 10 SECONDS EARLY TODAY. 
  STEEP NORTHERLY WAVES WILL BUILD TO 11 TO 14 FT AROUND 11 
  SECONDS BY SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-010615-
/O.CON.KEKA.SC.Y.0118.000000T0000Z-150301T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
206 PM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...NW 10 TO 20 KT THROUGH SATURDAY NIGHT.

* WAVES...W 8 TO 9 FT AT 10 SECONDS EARLY TODAY. STEEP NORTHERLY 
  WAVES WILL BUILD TO 7 TO 10 FT AT 10 SECONDS BY THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
870 
WHUS76 KEKA 010502
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 PM PST SAT FEB 28 2015

PZZ470-011100-
/O.CON.KEKA.GL.W.0005.000000T0000Z-150301T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 PM PST SAT FEB 28 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...N 25 TO 35 KT WITH GUSTS TO 45 KT TONIGHT.

* WAVES...STEEP NORTHERLY WAVES AROUND 14 FT AT 10 SECONDS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-011100-
/O.CON.KEKA.SE.W.0005.000000T0000Z-150301T1100Z/
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150301T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
902 PM PST SAT FEB 28 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...N 15 TO 25 KT BEYOND 5 NM.

* WAVES...STEEP NORTHWESTERLY WAVES OF 10 TO 14 FT AT 11 SECONDS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-011315-
/O.CON.KEKA.SE.W.0005.000000T0000Z-150301T1100Z/
/O.CON.KEKA.SC.Y.0117.000000T0000Z-150304T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 PM PST SAT FEB 28 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS TO 45 KT TONIGHT.

* WAVES...STEEP NORTHERLY WAVES OF 10 TO 15 FT AT 11 SECONDS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-011100-
/O.CON.KEKA.SC.Y.0118.000000T0000Z-150301T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
902 PM PST SAT FEB 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

* WINDS...NE WINDS 5 TO 15 KT EXCEPT NW 15 TO 25 KT NEAR CAPE
  MENDOCINO TONIGHT. WINDS BECOMING NW 5 TO 15 KT THROUGHOUT ON
  SUNDAY.

* WAVES...STEEP NORTHWESTERLY WAVES OF 8 TO 13 FT AT 11 SECONDS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
140 
WHUS76 KEKA 011102
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
302 AM PST SUN MAR 1 2015

PZZ470-011915-
/O.CAN.KEKA.GL.W.0005.000000T0000Z-150301T1100Z/
/O.NEW.KEKA.SC.Y.0119.150301T1102Z-150304T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
302 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT
  POSSIBLE MONDAY.

* WAVES...N 9 FT AT 10 SECONDS TODAY...BECOMING 10 FT AT 8 SECONDS
  TONIGHT...PERSISTING THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-011700-
/O.CAN.KEKA.SE.W.0005.000000T0000Z-150301T1100Z/
/O.EXT.KEKA.SC.Y.0117.000000T0000Z-150301T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
302 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WINDS...N 5 TO 15 KT...BECOMING N 10 TO 20 KT TONIGHT. 

* WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING NW 7 TO 8
  FT AT 10 SECONDS LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-011915-
/O.CAN.KEKA.SE.W.0005.000000T0000Z-150301T1100Z/
/O.EXT.KEKA.SC.Y.0117.000000T0000Z-150304T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
302 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT POSSIBLE
  ON MONDAY. 

* WAVES...NW 10 FT AT 11 SECONDS...BECOMING 10 TO 12 FT AT 9
  SECONDS TONIGHT...PERSISTING THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-011700-
/O.EXT.KEKA.SC.Y.0118.000000T0000Z-150301T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
302 AM PST SUN MAR 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WINDS...NW 5 TO 10 KT TODAY...BECOMING 10 TO 20 KT TONIGHT. 

* WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING 7 TO 8 FT
  AT 11 SECONDS LATER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 27, 3:36 PM PST, 10 hours 51 minutes earlier.

Area forecast discussion, Feb 27, 3:36 PM PST, 10 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
336 PM PST FRI FEB 27 2015

.SYNOPSIS...A STORM SYSTEM WILL BRING RAIN SHOWERS...COOLER
TEMPERATURES AND SOME MOUNTAIN SNOW THROUGH SATURDAY. DRY
CONDITIONS ARE EXPECTED SUNDAY FOLLOWED BY ANOTHER STORM SYSTEM
WITH LIGHT RAIN SHOWERS MONDAY AND TUESDAY.

&&

.DISCUSSION...A WEAK UPPER LOW CONTINUES TO SLOWLY MOVE S ALONG
THE WA AND OR COASTLINE THIS AFTERNOON. MOST OF THE FORCING FOR
MORE WIDESPREAD RAINS HAS MOVED OUT OF THE AREA AND HAS BEEN
REPLACED WITH CONVECTIVE SHOWERS. THE CLOUD FIELD OVER THE PACIFIC
HAS BECOME STEADILY MORE OPEN CELLULAR THRU THE MORNING AND EARLY
AFTERNOON. CLOUDS OVER LAND HAVE BEEN MORE EXTENSIVE DUE TO
DAYTIME HEATING AND THE CLOUDS SPREADING A BIT BENEATH A WEAK
INVERSION AT AROUND 10K FT. CLOUDS OVER LAND SHOULD GRADUALLY THIN
OVERNIGHT...ALTHO PATCHY VALLEY AND COASTAL PLAIN FOG IS
LIKELY...PARTICULARLY IN RECENT RAIN AREAS. POPS MAY BE A BIT
OVERDONE TONIGHT...BUT ANOTHER SPOKE OF ENERGY ALOFT IS PROGGED TO
SWING DOWN FROM THE N ACROSS THE AREA OVERNIGHT. AS SNOW LEVELS
COME DOWN...1 TO 2 INCHES OF ACCUMULATING SNOW ARE POSSIBLE OVER
ELEVATIONS ABOVE 4000 FT. HAVE HELD OFF ON ISOLATED THUNDER UNTIL
EARLY MORNING AS UPPER LOW MOVES OVERHEAD. BOTH THE GFS AND NAM
INDICATE THE BEST CHANCE OF THUNDER WILL BE OVER THE INTERIOR
MAINLY S OF CAPE MENDO DURING THE DAYTIME ON SAT. AT THIS
TIME...THIS STILL LOOKS LIKE IT WARRANTS ONLY ISOLATED MENTION.

AS SKIES CLEAR THIS WEEKEND...NIGHTTIME LOWS WILL DROP INTO THE
30S OVER THE INTERIOR SUNDAY MORNING. THE GROWING SEASON IN THE
MENDOCINO INTERIOR ZONE BEGINS ON MARCH 1ST. IT APPEARS POSSIBLE
THAT SOME PROTECTED VALLEYS WILL SEE FROST...BUT WINDS AT HIGHER
ELEVATIONS WILL PROBABLY BE ENUF TO PREVENT FROST. MONDAY
MORNING...ALTHO A BIT WARMER...MAY SEE A BIT MORE FROST FORMATION.

ANOTHER WEAK SYSTEM DROPPING IN FROM THE N MAY BRING SOME
ADDITIONAL LIGHT RAIN TO THE AREA ON MONDAY AND MONDAY NIGHT.
MODELS CONTINUE TO BE BEARISH WITH THIS SYSTEM WITH LIGHT RAIN
AMOUNTS. HIGH PRESSURE WILL BUILD BACK INTO THE AREA ON WEDNESDAY
AND THURSDAY. ANOTHER SHOT OF RAIN IS POSSIBLE LATE IN THE WEEK.
/SEC

&&

.AVIATION...AT NORTH COAST AIRPORTS...BY LATE MORNING RAIN HAD
TURNED MOSTLY TO SHOWERS ACROSS THE REGION. MOST CIGS/VIS HAD
IMPROVED ALTHOUGH OCCASIONALLY CIGS AND VIS DROPPED TO MVFR IN
SHOWERS WITH A FEW INSTANCES OF IFR VIS IN A HEAVIER SHOWER AT
ACV. BY MID AFTERNOON...WIDESPREAD OPEN CELL CUMULUS CONTINUED TO
MOVE OVER NORTHWEST CALIFORNIA...THEREFORE PRODUCING WIDELY
SCATTERED SHOWERS OVER AIRFIELDS FROM THE COAST TO THE TRINITY
ALPS AND TO MIDDLE MENDOCINO. COOL AND SOMEWHAT UNSTABLE AIR WILL
CONTINUE TO MOVE INTO THE REGION. SCT-BKN MOSTLY VFR CONDITIONS
WILL CONTINUE ACROSS THE REGION WITH OCCASIONAL MVFR CIGS/VIS IN
SHOWERS. TSTMS POSSIBLE SATURDAY WITH MAX INSTABILITY. THREAT OF
CONVECTION SHOULD DIMINISH BY EARLY EVENING AS THE UPPER TROF MOVE
OUT OF THE AREA. TA

&&

.MARINE...MODERATE TO FRESH NORTHWESTERLY BREEZES WILL TO CONTINUE ACROSS MUCH
OF THE WATERS THROUGH THE LATE EVENING...BUT A COLD FRONT WILL CAUSE
WINDS TO VEER TO DUE NORTH OVERNIGHT.  AS A RESULT...SHORT PERIOD
SEAS ARE EXPECTED TO BUILD FROM 6 TO 8 FEET / 7 TO 8 SECONDS TO
AROUND 8 TO 11 FEET / 10 TO 11 SECONDS... WITH THE HEAVIEST SEAS
ACROSS THE OUTER WATERS WHERE A SMALL CRAFT ADVISORY REMAINS VALID
THROUGH SATURDAY NIGHT.  IN THE NORTHERN INNER WATERS...LIGHTER
WINDS WILL LIKELY PREVENT SHORT PERIOD SEAS FROM REACHING SMALL
CRAFT ADVISORY CRITERIA WITH THE EXCEPTION OF A LOCALIZED AREA NEAR
CAPE MENDOCINO AND HUMBOLDT BAY...AND THUS WILL CONTINUE TO HOLD OFF
ON ISSUING A SMALL CRAFT ADVISORY UNTIL LATER IN THE WEEKEND.  IN
THE SOUTHERN INNER WATERS...WINDS AND SEAS ARE RUNNING A BIT HIGHER
THAN THE NORTHERN INNERS...AND LIKEWISE THE SMALL CRAFT ADVISORY
REMAINS VALID.  OPTED TO EXTEND IT 6 HOURS TO 3 AM PST AS WELL TO
REFLECT LATEST WIND/WAVE GUIDANCE AND TRENDS...HOWEVER THE SHIFT IN
WINDS OVERNIGHT SHOULD PULL THE STRONGER WINDS FARTHER OFFSHORE AND
ALLOW SEAS TO BECOME LESS STEEP. ALSO IN THE MIX IS A DIMINISHING
WESTERLY SWELL AT AROUND 2 TO 3 FEET AND 11 TO 12 SECONDS...BUT THIS
HAS MOSTLY BEEN MARGINALIZED BY THE STEEP SHORT PERIOD WAVES AND
WILL ONLY CONTINUE TO DECAY.

OVERNIGHT SATURDAY...A PASSING SHORTWAVE WILL HELP TO TIGHTEN THE
PRESSURE GRADIENT...BRINGING NORTHERLY GALES AND BUILDING SHORT
PERIOD SEAS TO PRIMARILY THE NORTHERN OUTER WATERS AND A SMALLER
PORTION OF THE SOUTHERN OUTER WATERS.  AS SUCH...OPTED TO HOIST A
GALE WATCH FOR THE NORTHERN OUTER WATERS FROM 00-12Z SUNDAY ACROSS
THE NORTHERN OUTER WATERS WHERE CONFIDENCE IS HIGHEST IN WIDESPREAD
GALES.  IN THE SOUTHERN OUTER WATERS...CONFIDENCE IS LOWER THAT
GALES WILL BE SEEN ACROSS THE MAJORITY OF THE WATERS...BUT STEEP
SHORT PERIOD SEAS LIKELY WILL.  THUS...OPTED TO ADD A HAZARDOUS SEAS
WATCH FOR THE SOUTHERN OUTER WATERS FOR THE SAME TIME PERIOD.
FINALLY...WHILE THE STRONGEST WINDS AND LARGEST SEAS WILL REMAIN IN
THE OUTER WATERS...OPTED TO ADD SMALL CRAFT ADVISORIES TO THE INNER
WATERS TO ACCOUNT FOR BUILDING SHORT PERIOD SEAS.  BEYOND
SUNDAY...ELEVATED CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY
UNTIL A BUILDING UPPER LEVEL RIDGE ALLOWS WINDS TO EASE. /BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 4 AM PST SUNDAY
     FOR PZZ410-450.

     GALE WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT
     FOR PZZ470.

     SMALL CRAFT ADVISORY UNTIL 4 PM PST SATURDAY FOR PZZ470.

     SMALL CRAFT ADVISORY UNTIL 3 AM PST SATURDAY FOR PZZ455.

     SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 4 AM PST SUNDAY
     FOR PZZ455.

     SMALL CRAFT ADVISORY UNTIL 9 AM PST SUNDAY FOR PZZ475.

     HAZARDOUS SEAS WATCH FROM SATURDAY AFTERNOON THROUGH LATE
     SATURDAY NIGHT FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 27, 5:21 AM PST, 21 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
521 AM PST FRI FEB 27 2015

CAZ001-281330-
REDWOOD COAST-
521 AM PST FRI FEB 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-281330-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
521 AM PST FRI FEB 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

RAIN AND SNOW ARE EXPECTED TODAY WITH SNOW LEVELS INITIALLY AROUND
5500 FEET FALLING TO AROUND 4000 FT BY LATE TONIGHT. SNOW
ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN AND SNOW SHOWERS WILL PERSIST. SNOW LEVELS WILL BE AROUND
3500 TO 4000 FT. SNOW AMOUNTS OF UP TO 2 INCHES IS POSSIBLE. THERE
IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-281330-
MENDOCINO COAST-
521 AM PST FRI FEB 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-281330-
MENDOCINO INTERIOR-
521 AM PST FRI FEB 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

RAIN AND SNOW ARE EXPECTED TODAY WITH SNOW LEVELS INITIALLY AROUND
5500 FEET FALLING TO AROUND 4000 FT BY LATE TONIGHT. SNOW
ACCUMULATIONS OF UP TO 2 INCHES IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN AND SNOW SHOWERS WILL PERSIST. SNOW LEVELS WILL BE AROUND
3500 TO 4000 FT. SNOW AMOUNTS OF UP AN INCH IS POSSIBLE. THERE IS
ALSO A SLIGHT CHANCE FOR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 9:24 PM PSTGale WarningEKA30 hr
Feb 28, 2:51 AM PSTFrost AdvisoryEKA30 hr

Nearby

Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.